# SDR SWIA200312403

- Difficulty date: August 9, 2003
- Submitted: September 17, 2003
- Operation: Air carrier
- Aircraft: N298SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120328
- Aircraft time: 15,762 hours, 22,428 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Bracket
- Condition: Cracked
- Location: Cockpit Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED BRACKET AT CAPTAIN'S DV WINDOW AFT FRAME. (DISCOVERED DURING C-CHECK INSPECTION)REMOVED AND REPLACED CAPTAIN'S DV WINDOW AFT FRAME BRACKET WITH A SERVICEABLE UNIT IAW EMB SRM 51-10-02.
